# SDR QMLA2011011911011

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N624AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7163
- Aircraft time: 12,425 hours, 30,827 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Part time: 12,425 hours, 30,827 cycles
- Component: Tailboom
- Component part number: 11730102V002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MECHANIC WAS INSPECTING IN THE TAILBOOM WHEN A CRACK WAS FOUND AT FRAME 10L ON THE RT SIDE OMEGA TUBE CUTOUT APPROX 14MM IN LENGTH.  THE ACFT IS CURRENTLY AWAITING AN APPROVED REPAIR SCHEME.
